# SDR YENA2024120201526

- Difficulty date: November 29, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N708JB
- Make and model: Airbus A320-232
- Aircraft serial: 03479
- Aircraft time: 61,714 hours, 21,887 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Cargo
- Condition: Corroded
- Location: Fr60 To Fr 62
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION LOWER SILL DOOR IN BULK CARGO COMPARTMENT; REF AEROMAN NR 2024-649062 WO 2024 263/1 REMOVED REPLACED LOWER SILL LOCATED BTW FR60 TO FR 62 IN BULK CARGO COMPARTMENT IAW A320 SRM 53-41-49-300-002 AND DWG #D53470321. THIS REPAIR IS CATEGORY A. NO FURTHER INSPECTION IS REQUIRED. THIS PART IS CONSIDERED PSE IAW A320 SRM 51-11-12. (CONSIDERED A MAJOR REPAIR)
